# SDR 2005FA0001097

- Difficulty date: July 21, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N970SK
- Make and model: Cessna 750
- Aircraft serial: 7500186
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: MS21902J4
- Condition: Loose
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD UNION WAS FOUND TO BE LOOSE ALLOWING O-RING TO FAIL OVER TIME.  O-RING WAS REPLACED AND FITTING TORQUED.  (K)
